# SDR DALA2025033102350

- Difficulty date: March 28, 2025
- Submitted: March 31, 2025
- Operation: Air carrier
- Aircraft: N938AT
- Make and model: Boeing 717-200
- Aircraft serial: 55098
- Aircraft time: 47,404 hours, 34,005 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK EVIDENCE ON FUSELAGE SKIN LOCATED AT Y=1087 AND L-14L. SUMMARY OF NRC 00444: CRACK EVIDENCE ON FUSELAGE SKIN LOCATED AT Y=1087 AND L-14L WAS REPAIRED PER PRI 625028-14 REV 1 AND ER/A 625028-14 REV ORIGINAL SECTION I: PERMANENT REPAIR. PERFORM GENERAL VISUAL INSPECTION (DVI) PER NDTSP MANUAL PART 9, 09-00-06 TO MAKE SURE THE SECTION I REPAIR IS DAMAGE FREE PER ERA 625028-14 REV ORIGINAL SECTION II: REPETITIVE INSPECTIONS STEP 1 AND 2. ASSOCIATED ER/A 14-625028 ADDED FOR AC 9561. (LP #0883069)
